# SDR AALA201912099025

- Difficulty date: December 6, 2019
- Submitted: December 9, 2019
- Operation: Air carrier
- Aircraft: N604AW
- Make and model: Airbus A320-232
- Aircraft serial: 1196
- Aircraft time: 67,232 hours, 25,893 cycles
- System (JASC): 2210 · Autopilot System
- Part: Computer
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED: WITH AUTOPILOTS ENGAGED WHILE FLYING ILS 18L CLT, THE AIRCRAFT TRACKED SIGNIFICANTLY LEFT OF LOCALIZER. BOTH FLIGHT DIRECTORS SHOWED A CORRECTION WAS REQUIRED BUT AUTOPILOT DID NOT CORRECT. RESET AND OP CHECKED MMR 1+2 PER AMM 34-36-31, CHECKS GOOD. RESET AND OP CHECKED FMGC 1+2 PER TSM 22-83-00, CHECKS GOOD. PERFORMED AFS TEST IAW AMM 22-96-00, CHECKS GOOD.
